# SDR 2003F00266

- Difficulty date: January 24, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N7643U
- Make and model: Boeing 727222
- Aircraft serial: 20037
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bearing
- Condition: Cracked
- Location: Horizontal  Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CRACK ON VERTICAL STAB, RIGHT HORIZONTAL STAB HINGE BEARING.  REMOVED AND REPLACED VERTICAL STAB, RIGHT HORIZ STABILIZER HINGE BEARING.  (M)
